# SDR 03FDEA01288

- Difficulty date: August 6, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502404
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE (A/C SIDE) FOUND CORROSION ON UPPER OUTBOARD ATTACH HOLE FWD FACE.  RIGHT OUTBOARD FLAP INBOARD HINGE (A/C SIDE) UPPER OUTBOARD ATTACH HOLE FWD FACE REMOVED AND REPAIRED AS PER CMM 57-44-08.
